# SDR C2XA10TY005

- Difficulty date: December 30, 2009
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 18,202 hours, 13,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A 12BC UPPER SIDEWALL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EXIT MARKING SIGN ASSY IAW EMB 145 AMM 33-50-14.  OPS CHECK GOOD.
